Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

jwsnyder

Member
  • Total Reviews

    0
  • Content Count

    10
  • Joined

  • Last visited

Community Reputation

0 Neutral

About jwsnyder

  • Rank
    New Member

Profile Information

  • Gender
    Male
  1. I'm not applying it on the sensitive skin near my eye. Its closer to the hairline. I just used the eye as reference point because that specific spot really doesn't have a name. Its probably considered the upper side burn area.
  2. Hey everybody, I have been on Solodyn (105mg) and Retin-A micro (.1%) for about 15 weeks. I use a pea size amount of Retin-A micro on my face every night and take the Solodyn pill and use Benzaclin (5% bp with 1% clindamycin phosphate) on my face (only where I have acne) every morning. My facewash is Cerave Hydrating Cleanser For the past few weeks I have noticed redness near my hair line, next to my eye. This happened only on one side initially but then occurred on the other side once I
  3. I've been using Retin-A Micro (.1%) for 7 weeks now. I have seen little results and I keep breaking out. I am also on Solodyn 105mg daily. My problem is my face always appears red, kind of like it has light sun burn. I work outside all day as a manager of a community pool, so it may have been sun burn, but it does not feel like it now. My face does not hurt or burn, its just red. I haven't been using sun screen consistently which is a problem. My question is, should I stop using Retin-A
  4. Update..... I went to the derm on Tuesday and she upped my dosage of Solodyn from 80mg to 105mg. She gave me a bag full of topicals to try. For the am she gave me BenzEFoam and Acanya and for the pm she gave me Retin-A, Epudio, Ziana, Finacea, and Tazorac to try and pick which one I find most effective. I found this strange how she was allowing me to pick my meds because she is the doctor and I'm just a guy with the internet. She just handed me a bag of topicals and sent me out the door.
  5. I know its been over a year since you posted, but i was just given a few free trials of benzefoam ultra today and wondering if you're still seeing success?
  6. Thanks for the enlightening feedback... My skin looked similar to his when I was prescribed accutane. Even though it was just mild/moderate, my acne was completely unresponsive to other treatments (prescription or otherwise) and my derm and I decided it was time to take the next step up to Accutane. So OP, if you think you're up to it, go ahead and ask about accutane! I know what it's like to have to use handfuls of products every day with little improvement and it sucks. My skin has progressi
  7. The topicals do very little. The bp based products and the tea tree oil decrease the size of the pimples but new ones form constantly so its an endless cycle. I fell like I was doing well on my own during the months I was off Solodyn but the increasing number of scars and red marks scared me into going back on the meds. I've noticed my acne has gotten progressively worse since this time last year. It went from a small cluster of pimples, to many clusters and constant redness. My face looks mo
  8. Greetings all, I just want to know what you think about my acne. I'm 20 years old and have been back on Solodyn for a month now. I was off it from September '11 to March '12. I never thought the Solodyn helped so that is why I stopped taking it. I maintained my status (a little better than the pics below) for the time I was off the pills until February when my acne worsened. I thought maybe some time off an antibiotic (I was on an antibiotic for 2 years before Solodyn) would increase the effe
  9. I do the regimen day and night and I have found mix results with it. My face is clearing up (in a way) but it seems that it takes quite a while for pimples to decrease in size and I'm always left with red marks (which is why I tried AHA+ to begin with). I stopped using AHA+ for the past few days. I will try it again tonight and I will go from there. Maybe my skin just does not agree with it. I have an appointment with the derm in two weeks so I'll see what she says. I have a feeling it will be m
  10. I have been on the regimen for almost a month now and I decided to add AHA+ as my moisturizer. I read the great reviews about how it helps with scaring and I decided to give it a shot. I have been applying it (about a dime) every morning since Monday, 15 minutes after applying BP. Throughout the week acne has been popping up on places on my face that it was not before I started using AHA+. Now to my question. Will AHA+ cause new acne to form? Should I stop using it or wait it out because this is
×